MathSciNet Relay Station
MathSciNet bibliographic data
MR1036838 53C23
Buyalo, S. V. Collapsing manifolds of nonpositive curvature. I. (Russian) Algebra i Analiz 1 (1989), no. 5, 74--94; translation in Leningrad Math. J. 1 (1990), no. 5, 1135–1155
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement